JournalsprimsVol. 32, No. 5pp. 729–783

On Algebraic #-Cones in Topological Tensor Algebras II. Closed Hulls and Extremal Rays

  • Gerald Hofmann

    HTWK Leipzig, Germany
On Algebraic #-Cones in Topological Tensor Algebras II. Closed Hulls and Extremal Rays cover
Download PDF

Abstract

The investigations on the structure of alg-# cones [F, #} in topological tensor algebras are continued, and they are aimed at the closed hulls and the extremal rays of such cones. Among others, it is proven that the elements of the closed hulls of a large class of alg-# cones with respect to some intermediate I.e. topologies are explicitely given by (infinite) sums of elements of (F, #}. Furthermore, a Krein-Milman like theorem is shown for some alg# cones, i.e., it is shown that there are enough extremal rays m {F, # } so that every element of {F, #} is an (infinite) sum of extremals of {F, #}.

Cite this article

Gerald Hofmann, On Algebraic #-Cones in Topological Tensor Algebras II. Closed Hulls and Extremal Rays. Publ. Res. Inst. Math. Sci. 32 (1996), no. 5, pp. 729–783

DOI 10.2977/PRIMS/1195162381